# SDR IPXA2025070762480

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 69,296 hours, 22,998 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7520 · Engine Cooling System
- Part: Manifold
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - MANIFOLD, NO.2 ENG LPT CASE COOLING, NEAR 11:00 AREA.  I.A.W. AMM 75-24-03-004-050-H00 AND 75-24-03-404-037-H00, REV.145, REPLACED THE LPT COOLING MANIFOLD OF NO.2 ENGINE. JOB COMPLETED AND CONDITION CHECK NORMAL.
